Zedex SF Cough Syrup 100ml
TabletBox Nagercoil
Cough And Cold | Wockhardt Ltd
0 likes





Short Description:
Zedex SF Cough Syrup 100ml is used for Cough And Cold. This contains Chlorpheniramine Maleate 2 mg,Dextromethorphan Hydrobromide 10 mg
*This medicine need prescription
Combination:
Chlorpheniramine Maleate 2 mg,Dextromethorphan Hydrobromide 10 mg
View Alternate₹168.49 ₹203 17% off
More than 10 Stock available
Delivery on Wed, 09 Apr | All over India
Add to cart